Title

On link-disjoint Hamiltonian cycles of Torus networks

Document Type

Article

Publication Date

1-1997

Publication Title

Computers & Electrical Engineering

Volume

23

Issue

1

First page number:

25

Last page number:

32

Abstract

The problem of embedding link-disjoint Hamiltonian cycles into torus networks is addressed. The maximum number of link-disjoint cycles is limited to half the degree of the node in a regular network. Simple methods are presented to embed the maximum number of link-disjoint Hamiltonian cycles in an r-dimensional torus network. An algorithm for finding a Hamiltonian cycle in an r-dimensional torus in the presence of a set of faulty links is also given.

Keywords

Embedded computer systems; Hamiltonian systems; Parallel computers; Routing (Computer network management)

Disciplines

Computer Engineering | Digital Communications and Networking | Electrical and Computer Engineering | VLSI and Circuits, Embedded and Hardware Systems

Language

English

Permissions

Use Find in Your Library, contact the author, or interlibrary loan to garner a copy of the item. Publisher policy does not allow archiving the final published version. If a post-print (author's peer-reviewed manuscript) is allowed and available, or publisher policy changes, the item will be deposited.

Identifier

DOI: 10.1016/S0045-7906(96)00021-3

UNLV article access

Search your library

Share

COinS